# SDR SWAA2025050621758

- Difficulty date: April 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SILL PLATE HAS SURFACE CORROSION AT 500A+14 AND 500C+12 WL 140 RBL24 MARKED<[01] REMOVED AND REPLACED NEW FLOOR TO SIDEWAL SUPPORT FROM BS500A TO BS500D RBL24 IAW SRM 51-40-02 AND DWG 143A7500 ID: 0071 REV: -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
